# SDR 2021FA0000234

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: General aviation
- Aircraft: N500ES
- Make and model: Gulstm GVI
- Aircraft serial: 6397
- Aircraft time: 330 hours, 116 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 04049A20A01T24
- Part serial: NA
- Condition: Severed
- Location: Lt En Fire Bottl
- Part time: 330 hours, 116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE POSTFLIGHT INSPECTION, FOUND WIRED GOING TO THE LH ENGINE FIRE BOTTLE SQUIBS TO BE SEVERED.  SUSPECT POOR WIRING QUALITY FROM GULFSTREAM/AND OR POOR WIRING DESIGN FOR AREA AND INTENDED USE.
